MathSciNet Relay Station
MathSciNet bibliographic data
MR2155273 03E05 (03E25 05A18)
Wilson, Trevor M. A continuous movement version of the Banach-Tarski paradox: a solution to de Groot's problem. J. Symbolic Logic 70 (2005), no. 3, 946–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement